Exponential mapping for Lie groupoids

Jan Kubarski

Colloquium Mathematicae (1982)

  • Volume: 47, Issue: 2, page 267-282
  • ISSN: 0010-1354

How to cite


Jan Kubarski. "Exponential mapping for Lie groupoids." Colloquium Mathematicae 47.2 (1982): 267-282. <http://eudml.org/doc/264774>.

author = {Jan Kubarski},
journal = {Colloquium Mathematicae},
keywords = {condition of transitivity; Lie groupoids; Lie equations},
language = {eng},
number = {2},
pages = {267-282},
title = {Exponential mapping for Lie groupoids},
url = {http://eudml.org/doc/264774},
volume = {47},
year = {1982},

AU - Jan Kubarski
TI - Exponential mapping for Lie groupoids
JO - Colloquium Mathematicae
PY - 1982
VL - 47
IS - 2
SP - 267
EP - 282
LA - eng
KW - condition of transitivity; Lie groupoids; Lie equations
UR - http://eudml.org/doc/264774
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.